# SDR ASAA2016050416622

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 2,102 hours, 668 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED MOMENTARILY DURING DEPARTURE, SELF RESTORE AFTER 30 SEC.  LEFT FMC FAILED APPROXIMATELY 4 HRS INTO FLIGHT AND RESTORED AFTER FOLLOWING QRH. LEFT FMC FAILURE AGAIN ABOUT 3 MIN AFTER PREVIOUS AND WE RAN FMC BOTH ON RT FOR REMAINDER OF FLIGHT WITH NO ISSUES.  ACFT GROUNDED.  ACCOMPLISHED FMC SOFTWARE CONFIGURATION  CHECK REF AMM 34-61-00-750-801.  SOFTWARE IS UP TO DATE.  ACCOMPLISHED FMCS PERFORMANCE FACTORS TEST REF AMM 34-61-00-800-801.  ALL PARAMETERS ARE CORRECT.  ACCOMPLISHED FMCS OPS TEST REF AMM 34-61-00-710-801.  OPS CK GOOD.  ACCOMPLISHED LRU REPLACEMENT TEST FOR FMC REF FIM 22-11, TASK 802.  ALL TESTS PASSED.  THIS CLEARS MEL 34-36J.
